# SDR SWAA2025012388521

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RIGHT AFT SERVICE DOOR ASSISTANT HANDLE LOOSE 2024-766391<[01] TIGHTENED AFT GALLEY DOOR ASSIST HANDLE IAW B737-700 AMM 52-41-31-400-802 STEP 3.F (2) (D);[02] TIGHTENED AFT GALLEY DOOR ASSIST HANDLE IAW B737-700 AMM 52-41-31-400-802 STEP 3.F (2) (D)
